# SDR BJNA050301

- Difficulty date: March 16, 2005
- Submitted: May 3, 2005
- Operation: Air carrier
- Aircraft: N233TM
- Make and model: Boeing 737282
- Aircraft serial: 23043
- System (JASC): 3350 · Emergency Lighting
- Part: Battery Pack
- Part number: 6104781
- Condition: Discharged
- Location: Emergency Light
- Stage of operation: IN
- How discovered: C
- Nature of condition: L
- Precautionary procedure: K

## Discrepancy

RIGHT OVERWING EMERGENCY EXIT LIGHT INOPERATIVE.  REMOVED AND REPLACED THE RIGHT OVERWING EXIT LIGHT BATTERY IAW 33-51-21.  (M)
